# SDR FDEA201302130336

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53183
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN FLOOR SHEAR WEB FOUND CHIPPED AT BS 1700, RBL5.  REPAIRED IAW SRM 53-60-51, FIG 201, ALTERNATE II, REPAIR 2, REV 108.  REPAIR IS MAJOR.
